# SDR SWIA201232468

- Difficulty date: December 10, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 25,311 hours, 20,665 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD WEB AT AFT CARGO TRACK UPPER CRACK INDICATION NOTED.  (C-CHECK)  REPAIRED AFT PRESSURE BULKHEAD WEB AT FS 621.00 CARGO TRACK IAW REO.
